Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Journal of the American Mathematical Society
Journal of the American Mathematical Society
ISSN 1088-6834(online) ISSN 0894-0347(print)

 

Hecke fields of analytic families of modular forms


Author: Haruzo Hida
Journal: J. Amer. Math. Soc. 24 (2011), 51-80
MSC (2010): Primary 11E16, 11F11, 11F25, 11F27, 11F30, 11F33, 11F80
Published electronically: September 8, 2010
MathSciNet review: 2726599
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We make finiteness conjectures on the composite of Hecke fields of classical members of a $ p$-adic analytic family of slope 0 elliptic modular forms in the vertical case (with fixed level varying weight). In the horizontal case (fixed weight varying $ p$-power level), we prove the corresponding statements.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Journal of the American Mathematical Society with MSC (2010): 11E16, 11F11, 11F25, 11F27, 11F30, 11F33, 11F80

Retrieve articles in all journals with MSC (2010): 11E16, 11F11, 11F25, 11F27, 11F30, 11F33, 11F80


Additional Information

Haruzo Hida
Affiliation: Department of Mathematics, University of California, Los Angeles, Los Angeles, California 90095-1555
Email: hida@math.ucla.edu

DOI: http://dx.doi.org/10.1090/S0894-0347-2010-00680-7
PII: S 0894-0347(2010)00680-7
Received by editor(s): June 19, 2009
Received by editor(s) in revised form: February 8, 2010, and April 29, 2010
Published electronically: September 8, 2010
Additional Notes: The author is partially supported by the NSF grant: DMS 0753991 and DMS 0854949, and part of this work was done during the author’s stay in January to March 2010 at the Institut Henri Poincaré - Centre Emile Borel. The author thanks this institution for its hospitality and support.
Article copyright: © Copyright 2010 American Mathematical Society